Are niche-based species distribution models transferable in space?
Article first published online: 19 MAY 2006
Journal of Biogeography
Volume 33, Issue 10, pages 1689–1703, October 2006
How to Cite
Randin, C. F., Dirnböck, T., Dullinger, S., Zimmermann, N. E., Zappa, M. and Guisan, A. (2006), Are niche-based species distribution models transferable in space?. Journal of Biogeography, 33: 1689–1703. doi: 10.1111/j.1365-2699.2006.01466.x
- Issue published online: 19 MAY 2006
- Article first published online: 19 MAY 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!